MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE S; HIP FEMORAL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE S; HIP FEMORAL HEAD
Catalog Number 01.29.204
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 8 months from the primary, revision surgery due to the presence of scar tissue seroma and suspicion of infection.Mobile components, inlay and head successfully revised.
 
Additional Manufacturer Narrative
Batch review performed on 20 jun 2024: lot 2318430: (b)(4) items manufactured and released on 05-oct-2023.Expiration date: 2028-09-16.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: delayed infection in cementless tha, 8 months after primary operation.The patient was revised due to scar tissue seroma and due to infection which are both know possible adverse events following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Other devices involved: liner: versafitcup cc trio 01.26.3244hct flat pe hc liner ø 32 / e (k103352), lot 2310228: (b)(4) items manufactured and released on 21-jun-2023.Expiration date: 2028-06-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE S
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19731016
Report Number3005180920-2024-00504
Device Sequence Number8275004
Product Code LZO
UDI-Device Identifier07630030809156
UDI-Public07630030809156
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.204
Device Lot Number2318430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite